# SDR A6WA201643902

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 32,088 hours, 31,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER TRACK LIGHTING IS INOPERATIVE FROM ROW 2 - 5.
